# SDR AALA202006159016

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 18,962 hours, 7,411 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Levers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - MASTER CAUTION PLUS THRUST LEVERS NOT IN DETENT, THRUST SET AT FLEX, REJECTED TAKEOFF 59KTS.  CONFIGURATION WARNING, AIRCRAFT RECORDED NO SYSTEM FAULTS ON PFR (POST FLIGHT REPORT). ACCOMPLISHED GROUND SCAN OF CWS (CENTRAL WARNING SYSTEM) PER AMM 31-50-00, NO FAULTS NOTED, PASSED GROUND SCAN. ABORTED TAKE-OFF BELOW 80 KTS, NO INSPECTION REQUIRED PER GPM.
